PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 45 | 1 | 177-182
Tytuł artykułu

Une généralisation des nombres de Milnor pour les intersections complètes à singularités non isolées

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
FR
Abstrakty
Słowa kluczowe
Rocznik
Tom
45
Numer
1
Strony
177-182
Opis fizyczny
Daty
wydano
1998
Twórcy
  • GETODIM, CNRS, UPRESA 5030, Université de Montpellier II, 34095 Montpellier Cedex, France
Bibliografia
  • [BB] P. Baum and R. Bott, Singularities of holomorphic foliations, J. Differential Geom. 7 (1972), 279-342.
  • [B] R. Bott, Lectures on characteristic classes and foliations, Lectures on Algebraic and Differential Topology, Lecture Notes in Mathematics 279, Springer-Verlag, 1972, 1-94.
  • [BLS'S] J. P. Brasselet, D. Lehmann, J. Seade and T. Suwa, Milnor classes of local complete intersections, Preprint series in Mathematics 413, 1998, Hokkaido University, Sapporo 060, Japan, 1-40.
  • [BS] J.-P. Brasselet et M.-H. Schwartz, Sur les classes de Chern d'un ensemble analytique complexe, Caractéristique d'Euler-Poincaré, Astérisque 82-83, Soc. Math. de France, 1981, 93-147.
  • [D] A. Dimca, On the homology and cohomology of complete intersections with isolated singularities, Compositio Math. 58 (1986), 321-339.
  • [F] W. Fulton, Intersection Theory, Springer-Verlag, 1984.
  • [GSV] X. Gómez-Mont, J. Seade and A. Verjovsky, The index of a holomorphic flow with an isolated singularity, Math. Ann. 291 (1991), 737-751.
  • [G] G.-M. Greuel, Der Gauß-Manin Zusammenhang isolierter Singularitäten von vollständigen Durchschnitten, Math. Ann. 214 (1975), 235-266.
  • [H] H. Hamm, Lokale topologische Eigenschaften komplexer Raüme, Math. Ann. 191 (1971), 235-252.
  • [KT] H. King and D. Trotmann, Poincaré-Hopf theorems on stratified sets, preprint.
  • [LS] D. Lehmann and T. Suwa, Residues of holomorphic vector fields relative to singular invariant subvarieties, J. of Differential Geom. 42 (1995), 165-192.
  • [LSS] D. Lehmann, M. Soares and T. Suwa, On the index of a holomorphic vector field tangent to a singular variety, Bol. Soc. Bras. Mat. 26 (1995), 183-199.
  • [LS'S] D. Lehmann, J. Seade and T. Suwa, A generalization of the Milnor number for subvarieties with non isolated singularities, preprint (1997).
  • [L] E. Looijenga, Isolated Singular Points on Complete Intersections, London Mathematical Society Lecture Note Series 77, Cambridge Univ. Press, 1984.
  • [M1] J. Milnor, Topology from the Differentiable Viewpoint, Univ. Press of Virginia, Charlottesville, 1965.
  • [M2] J. Milnor, Singular Points of Complex Hypersurfaces, Annales of Mathematics Studies 61, Princeton University Press, Princeton, 1968.
  • [O] S. Ochanine, Signature modulo 16, invariants de Kervaire généralisés et nombres caractéristiques dans la K-théorie réelle, Mem. Soc. Mat. France, nouvelle série 5, 1981.
  • [P] A. Parusiński, A generalization of the Milnor number, Math. Ann. 281 (1988), 247-254.
  • [PP] A. Parusiński and P. Pragacz, A formula for the Euler characteristic of singular hypersurfaces, J. Algebraic Geom. 4 (1995), 337-351.
  • [Sc] M.-H. Schwartz, Champs radiaux sur une stratification analytique complexe, Travaux en cours, Hermann, 1991.
  • [Se] J. Seade, The index of a vector field on a complex surface with singularities, Contemp. Maths. 58 part III, AMS, edit. A. Verjovsky, 1987, 225-232.
  • [SS1] J. Seade and T. Suwa, A residue formula for the index of a holomorphic flow, Math. Ann. 304 (1996), 621-634.
  • [SS2] J. Seade and T. Suwa, An adjunction formula for local complete intersections, pre-print.
  • [St] N. Steenrod, The Topology of Fibre Bundles, Princeton University Press, Princeton, 1951.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv45i1p177bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.